# SDR CA060929002

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 70,069 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 10608197
- Condition: Failed
- Location: Krueger Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING THE CREW OBSERVED A L/E FLAP UNRETRACTED INDICATION AT THE NR 1 POSITION.THE AIRCRAFT RETURNED TO POINT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE POSITION INDICATION SWITCH HAD FAIL AT THE NR 1 KRUEGER FLAP LOCATION. THE SWITCH WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20060929002)
